ON MINIMUM ENERGY PROBLEMS
UNSPECIFIED. (1991) ON MINIMUM ENERGY PROBLEMS. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 29 (1). pp. 209-221. ISSN 0363-0129Full text not available from this repository.
A stochastic system described by a semilinear equation with a small noise is considered. Under suitable hypotheses, the rate functionals for the family of distributions associated to the solution and the exit time and exit place of the solution are computed.
|Item Type:||Journal Article|
|Subjects:||T Technology > TL Motor vehicles. Aeronautics. Astronautics
Q Science > QA Mathematics
|Journal or Publication Title:||SIAM JOURNAL ON CONTROL AND OPTIMIZATION|
|Number of Pages:||13|
|Page Range:||pp. 209-221|
Actions (login required)